Azerbaijan National Academy of Science

The first website of Azerbaijan (1995)

HOME PAGE  >>  PhD Institute of Mathematics and Mechanics

Hasanova Aynur Hidayat gizi
Veb-site     
Place of birth Republic of Azerbaijan, Baku city 
Date of birth 28.09.1973 
Education Baku State University 
Scientific degree Doctor of  Philosophy in mathematics 
Title  

Topic of  PhD thesis:

-         specialty code

-         specialty name

-         topic name


1211.01

Differential equations

Studying of some inverse problems for parabolic equations

Total number of printed scientific publications:

-          number of scientific publications printed abroad:

-          number of papers  published in journals indexed and abstracted in international databases

19


3

 

Number of patents and certificates of authorship  

Staff training:     

-         number of  PhD

 
Basic scientific achievements Investigated multidimensional inverse problems of determining the unknown coefficients and right-hand sides of semilinear parabolic equations and some system of reaction-diffusion type. Proved the theorems of existence, uniqueness and stability of solution. Convergence of the proposed algorithms for the approximate solution of these problems. Developed the theory multidimensional inverse problems for equations of mathematical physics. The results obtained can be used in research and development of algorithms for solving inverse problems of determining the linear, thermal, diffusion, filtration characteristics of the media. They can also be used when reading special courses on ill-posed problems of  mathematical physics. 
Names of scientific works

1. Gasanova A.I. Determination of the coefficient of parabolic equation in the problem with nonlinear boundary condition. Transactions of NAS of Azerb., ser. of phys.-techn. and math. sci., 2012, v. 32, №1, p. 39-44.

2. Hasanova  A.I., Akhundov A.Ya.Determination of the coefficient of a semilinear parabolic equation in the case of boundary value problem with nonlinear boundary condition. International Scientific Conference ”Math. analysis diff. equat. and their applicat.”, Mersin, Turkey, September, 4-9, 2012, p. 122-123.

3. Гасанова А.И., Ахундов А.Я. Определение коэффициента параболического уравнения в случае задачи с нелинейным граничным условием. Современные методы теории краевых задач. Материалы Воронежской Весенней математической школы. Воронеж, 2012, с. 23-24.

4. Gasanova A.I., Akhundov A.Ya. Determination of the coefficient in the right side of the system of reaction-diffusion type in the problem with a nonlinear boundary condition. Transactions of NAS of Azerb., ser. of  phys.-techn. and math. sci., 2013, v. 33, №1, p. 3-8.

5. Gasanova A.I., Akhundov A.Ya.  On an inverse problem for a semilinear parabolic equation . Program of the International conference dedicated to the 90-th anniversary of Haydar Aliyev, 2013, p. 45-46.

6. Gasanova A.I., Akhundov A.Ya.  Determination of the coefficient of a semilinear parabolic equation in the case of boundary-value problem with nonlinear boundary condition. Ukrainian Mathematical Journal, 2014, v. 66, №6, p. 847-852.

7. Hasanova A.I.  Approximate solution of an inverse problem for a semilinear parabolic equation. Transactions of NAS of Azerb., ser. of phys.-techn. and math. sci., 2014, v. 34, №1, p. 51-56.

8. Gasanova  A.I., Akhundov A.Ya.  On an inverse problem for a semilinear parabolic equation in the case of boundary value problem with non-linear boundary condition. Azerbaijan journal of Mathematics, 2014, v. 4, №2, p. 10-15.

9. Həsənova A.H. Parabolik tənlikdə naməlum əmsalın tapılması haqqında tərs məsələ. Riyaziyyat və mexanikanın aktual problemləri. Riyaziyyat və Mexanika İnstitutunun 55 illiyinə həsr olunmuş Beynəlxalq konfransın materialları. Bakı, 2014, c.147.

10. Гасанова  А.Г., Ахундов А.Я.   Определение коэффициентов в правой части системы параболических уравнений. Journal of Qafqaz University Mathematics and computer science, V.2, №1, 2014, с. 53-58.

11. Gasanova A.I., Akhundov A.Ya.   Determination of the coefficient in the right side of the system of reaction-diffusion type. Abstracts of Azerbaijan-Turkey-Ukrainian International Conference ”Mathematical Analysis, Differential Equations and their Applications” MADEA – 7, September 08-13, 2015, Baku-Azerbaijan, p. 12-13.

12. Гасанова  А.Г. Определение коэффициентов при старших производных в параболическом уравнении. Научно-технический журнал «Ученые записки», Т.2, №2, 2015, с. 127-134.

13. Həsənova  A.H.  Diferensiallanan funksiyaların bir mühüm məsələsi haqqında. Bakı Qızlar Universiteti, Elmi əsərlər, №1, 2016, s. 174-176.

14. Həsənova A.H., Aslanov  H.İ., Yüzbəyov R.Ə., Əliyeva L.R. İnteqral çevirmələri nəzəriyyəsinin elementləri. Bakı, Az-TU-nun mətbəəsi, 2016. 161 s.

15. Gasanova  A.I., Akhundov A.Ya. On an inverse problem for a semilinear parabolic equation in the case of boundary value problem with non-linear boundary condition. Akad. M. Rəsulovun 100 illiyinə həsr olunmuş elmi konfransın materialları, Bakı, 2016.

16. Гасанова А.И., Ахундов А.Я. Коэффициентные обратные задачи для полулинейных параболических уравнений. Prof. Ə. Həbibzadənin 100 illiyinə həsr olunmuş elmi konfransın materialları, Bakı, 2016. 

Membership with international and foreign scientific organizations  
Pedagogical activity  
Other activities  
Awards and prizes  
Main place of work and its address

Institute of Mathematics and Mechanics ANAS, AZ1141, Azerbaijan Republic, Baku, B.Vahabzade, 9

Position Researcher 
Office phone  
Mobile  
Home phone  
Fax  
E-mail

aynur.hasanova73@yahoo.com